# SDR C2XA00BT048

- Difficulty date: July 22, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

BTV-TYS - FLT 4201 - CREW REPORTED SMOKE IN COCKPIT AFTER TAKEOFF.  AIR RETURNED TO BTV.  TROUBLESHOT AND DETERMINED THAT OIL WAS LEAKY FAN SEAL.  AIRCRAFT MAINTENANCE FERRIED TO TYS MAINTENANCE COMPLIED WITH ROLLS ROYCE SERVICE BULLETIN AND REPLACED TELFON LIP SEAL WITH NEW ONE.  LEAKS AND OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
